Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Lotemax

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I was seeing big circles at night time when I look at any lights. My vision was also blurred. I went to the doctor, I had some spots on my cornea and inflamation. He gave me Lotemax to use 4 times a day for week, then 3 times a week for 2 weeks, then 2 times a week. First week the pressure was little high but now then last time when I went to see the doctor it was only 15 on my both eyes. I have to go see the doctor again next Thursday. What an improvement. My vision has improved, I don't see any more circles at light at night time. Does this drop could make you gain weight because it has steroid?
Reply With Quote
  #2  
Old 09-12-2007, 02:39 PM
MJ
Guest
 
Posts: n/a
Default Lotemax

I have been on Lotemax for alomst two years, and I have not noticed any weight gain from this medication. I have a disease in my left and right eye, and Lotomax is supposed to help control the inflamation, but I have not a difference.
Reply With Quote
  #3  
Old 09-12-2007, 02:39 PM
MJ
Guest
 
Posts: n/a
Default Lotemax

I have been on Lotemax for alomst two years, and I have not noticed any weight gain from this medication. I have a disease in my left and right eye, and Lotomax is supposed to help control the inflamation, but I have not noticed a difference.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 08:30 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.